On the irreducibility of linear systems by a generalized Lyapunov transformation to Lappo–Danilevskiǐ systems
Differencialʹnye uravneniâ, Tome 34 (1998) no. 8, pp. 1078-1081
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_8_a8,
author = {S. A. Mazanik},
title = {On the irreducibility of linear systems by a generalized {Lyapunov} transformation to {Lappo{\textendash}Danilevskiǐ} systems},
journal = {Differencialʹnye uravneni\^a},
pages = {1078--1081},
year = {1998},
volume = {34},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_8_a8/}
}
TY - JOUR AU - S. A. Mazanik TI - On the irreducibility of linear systems by a generalized Lyapunov transformation to Lappo–Danilevskiǐ systems JO - Differencialʹnye uravneniâ PY - 1998 SP - 1078 EP - 1081 VL - 34 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_8_a8/ LA - ru ID - DE_1998_34_8_a8 ER -
S. A. Mazanik. On the irreducibility of linear systems by a generalized Lyapunov transformation to Lappo–Danilevskiǐ systems. Differencialʹnye uravneniâ, Tome 34 (1998) no. 8, pp. 1078-1081. http://geodesic.mathdoc.fr/item/DE_1998_34_8_a8/